# SDR SWAA2023100301094

- Difficulty date: August 24, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING PANEL P15 LIGHT CORRISION AROUND REFUELING QTY INDICATORS OPENINGS<[01] REMOVED REFUEL PANEL (P15) AS PER REF AMM 28-21-00-000-801. REPLACED P15 INDICATOR FACEPLATE/BRACKET ASSY PER TASK 28-41-61-000-801 AND AMM 28-41-61-400-801. REPLACED CENTER DEFUELING LIGHT ASSY AS PER REF SWPM 20-84-20. INSTALLED REFUELING PANEL P15 PER TASK 28-21-00-400-801. PERFORMED P15 REFUEL PANEL INSTALLATION TEST AS PER B737 AMM 28-21-00-400-801. TEST PASSED.;[02] VERIFIED STEP 1
